Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 130, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 28, 2020, 1:22 PM EDT for Knox County, Marion County, Morrow County, Ohio. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2020, 1:22 PM EDT (17:22 UTC)
- Expired
- Aug 28, 2020, 2:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Knox County, OH, Marion County, OH, Morrow County, OH
The radar
The Cleveland radar (KCLE), 131 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 1:46 PM EDT | TSTM WND GST 60 | Cardington, OH | |
| Aug 28, 1:50 PM EDT | TSTM WND DMG | Marion, OH | DELAYED REPORT - SEVERAL LARGE TREE LIMBS UP TO 8 FEET IN LENGTH DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 985 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
181
WUUS51 KCLE 281722
SVRCLE
OHC083-101-117-281815-
/O.NEW.KCLE.SV.W.0130.200828T1722Z-200828T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
122 PM EDT Fri Aug 28 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Marion County in north central Ohio...
Morrow County in north central Ohio...
Knox County in north central Ohio...
* Until 215 PM EDT.
* At 121 PM EDT, severe thunderstorms were located along a line
extending from 6 miles west of Kenton to near Utica, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Marion, Mount Vernon, Mount Gilead, Fredericktown, Gambier, Utica,
Cardington, Centerburg, Ashley, Prospect, Danville, La Rue, Morral,
Waldo, Chesterville, Sparta, Waterford, Caledonia, New Bloomington
and Edison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
4036 8293 4042 8294 4044 8325 4051 8325
4051 8342 4069 8342 4071 8263 4064 8264
4063 8262 4055 8262 4057 8218 4024 8220
TIME...MOT...LOC 1721Z 234DEG 29KT 4061 8373 4019 8251
HAIL...<.75IN
WIND...60MPH
$$
Kahn2 follow-up statements
214
WWUS51 KCLE 281756
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
156 PM EDT Fri Aug 28 2020
OHC083-101-117-281815-
/O.CON.KCLE.SV.W.0130.000000T0000Z-200828T1815Z/
Marion OH-Morrow OH-Knox OH-
156 PM EDT Fri Aug 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHERN MARION...MORROW AND KNOX COUNTIES...
At 156 PM EDT, severe thunderstorms were located along a line
extending from near Marseilles to 8 miles south of Danville, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Marion, Mount Vernon, Mount Gilead, Fredericktown, Gambier,
Cardington, Danville, Morral, Chesterville, Waterford, Caledonia,
Edison, Gann, North Liberty, Bladensburg, Iberia and Shauck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4040 8250 4056 8323 4069 8342 4071 8263
4064 8264 4063 8262 4055 8262 4057 8218
4024 8220 4024 8230
TIME...MOT...LOC 1756Z 270DEG 29KT 4075 8343 4033 8221
HAIL...<.75IN
WIND...60MPH
$$
Kahn764
WWUS51 KCLE 281811
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
211 PM EDT Fri Aug 28 2020
OHC083-101-117-281821-
/O.EXP.KCLE.SV.W.0130.000000T0000Z-200828T1815Z/
Marion OH-Morrow OH-Knox OH-
211 PM EDT Fri Aug 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION...MORROW AND
KNOX COUNTIES WILL EXPIRE AT 215 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
LAT...LON 4040 8250 4056 8323 4069 8342 4071 8263
4064 8264 4063 8262 4055 8262 4057 8218
4024 8220 4024 8230
TIME...MOT...LOC 1811Z 234DEG 29KT 4081 8333 4039 8211
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:58 AM EDT, 6 hours 24 minutes earlier.
Area forecast discussion, Aug 28, 6:58 AM EDT, 6 hours 24 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 658 AM EDT Fri Aug 28 2020 .SYNOPSIS... A stationary front just north of the forecast area will lift north today and tonight as the remnants of Laura move east through the Ohio valley. Low pressure moving east through the Great Lake late tonight and Saturday will force a cold front southeast across the region. High pressure will build across the region late Saturday through Sunday. && .NEAR TERM /THROUGH SATURDAY/... A few updates to address the ongoing convection across Lake Erie into NE OH and NW PA, otherwise the rest of the day looks on track with the current forecast. Original discussion... A rather uncertain near term forecast with regards to thunderstorm potential today and tonight. A quasi-zonal flow regime will persist today and tonight across the region, with a surface stationary front just north of Lake Erie. The first round of convection upstream in lower MI into western Lake Erie this morning, on the nose of a modest but strengthening low level jet, may sneak down into the forecast area later this morning, although the steering flow continues to back a bit more westerly, suggesting that most of the activity remains north of the area. After this morning, thunderstorm potential increases from the southwest across the area as the remnants of Laura sneak northeast into the Ohio valley, with modestly increasing low/mid level flow and increasing moisture. While the area remains in between some of the larger scale forcing mechanisms, increasing upper level diffluence, along with mid level energy ejecting northeast across the area, should be enough to promote scattered to fairly widespread convection throughout the day. Thermodynamically, modest destabilization will continue through the morning into the afternoon, with steep low level lapse rates developing. As of right now, the area remains in a slight risk in the Day 1 SPC outlook. Mid level lapse rates aren't all that impressive, with a more long/skinny CAPE profiles suggesting only modest UVM. This, combined with meager deep layer bulk shear, may limit the overall organization and coverage of severe potential, with loosely organized multicell clusters and a downburst risk being the main threat. Even downburst potential may decrease as the deeper saturation of the column feeds into the local area this afternoon into the evening hours. A deeper, saturated profile would suggest more of a heavy rainfall/flash flooding threat, with models depicting slightly different evolutions through the day. Given the disparity in the model solutions, have went with a similar forecast trend to the previous iteration, capping pops in the likely range this afternoon into this evening. Expecting a bit of a lull in precip coverage this evening into the overnight hours before a digging upper wave and phasing surface lows track east across the Great Lakes forcing a cold front towards the area. Convection is expected to develop and organize along/ahead of the front near Lake Michigan later this evening, moving into the area in a weakening state by Saturday morning. This front will cross the area early Saturday with the remnants of Laura ejecting east out of the Ohio valley, providing shower potential, especially for the southeast half of the area, Saturday morning and early afternoon. Drying conditions expected through the remainder of Saturday from west to east. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... High pressure will quickly build into the region on Saturday night, which will foster cooler and drier weather through Monday afternoon. Highs on Sunday will be in the low to mid 70s, but temps will warm back into the mid to upper 70s on Monday. A warm front will approach the area from the southeast on Monday night, which will usher increasing shower and thunderstorm chances into the forecast area. && .LONG TERM /TUESDAY THROUGH THURSDAY/... The long term forecast period appears somewhat unsettled for the middle of next week. Large upper troughing over central North America will allow for shortwaves to enter the region from the southwest with various timing for precipitation. A more robust shortwave appears to be on Wednesday night when this feature would support a warm front through the area. An even strong wave of energy approaches from the southwest on Thursday and will help a cold front across the area. Left PoPs as chance through the period, as there is still some timing issues to be addressed and left generally near normal around 80 degrees. && .AVIATION /12Z Friday THROUGH Tuesday/... Lower confidence forecast for the period as a warm front lifts north into the area, with multiple rounds of TSRA possible across the area. Some SHRA/TSRA may impact KERI/KYNG this morning, with some early IFR ceilings expected for a brief time at KYNG outside of convection. More widespread SHRA/TSRA will develop around 16Z- 18Z through the afternoon, with the best chances at KMFD/KYNG/KCAK, but possible at every terminal for a period of time. TSRA/SHRA coverage/potential will diminish briefly after 00Z before increasing again out of the northwest just beyond 06Z. Confidence too low at this time for precip mention after 06Z. Winds will generally be out of the southwest through the period. Outlook...Non-VFR possible with showers and thunderstorms into Saturday. && .MARINE... Occasional showers and thunderstorms are likely along a nearly stationary front across the lower Great Lakes this morning. Low pressure currently over the northern Plains will enter the Great Lakes region tonight, which will push a cold front across the lake on Saturday. Additional showers and thunderstorms will be likely ahead of the front tonight into Saturday and locally higher waves and winds will be possible within any thunderstorm activity. Southwest flow will increase this evening into Saturday before becoming northwest behind the cold front on Saturday afternoon. A Small Craft Advisory may be needed at some point on Saturday. High pressure will develop across the region Sunday into Monday with winds becoming lighter. Low pressure will move into the Great Lakes Monday night into Tuesday, lifting a warm front near the lake on Tuesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Greenawalt NEAR TERM...Greenawalt SHORT TERM...Maines LONG TERM...Sefcovic AVIATION...Greenawalt MARINE...Maines
Hazardous weather outlook, Aug 28, 6:14 AM EDT, 7 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 614 AM EDT Fri Aug 28 2020 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-291015- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 614 AM EDT Fri Aug 28 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms will increase in coverage across the area today. Some of the storms this afternoon into this evening may be strong to severe, with damaging winds and heavy rainfall the primary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 28, 12:21 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1221 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 2 SW SEVEN HILLS 41.35N 81.70W
08/28/2020 M2.57 INCH CUYAHOGA OH TRAINED SPOTTER
RAINFALL SINCE 8AM.
&&Local storm report, Aug 28, 12:23 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1223 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM HEAVY RAIN 1 NNW EUCLID 41.61N 81.53W
08/28/2020 M2.55 INCH CUYAHOGA OH PUBLIC
RAINFALL SINCE 8AM.
&&Special weather statement, Aug 28, 12:35 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1235 PM EDT Fri Aug 28 2020
OHZ021-281715-
Summit-
1235 PM EDT Fri Aug 28 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUMMIT
COUNTY...
At 1235 PM EDT, strong thunderstorms were clustered 7 miles east of
Medina, moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Akron, Cuyahoga Falls, Kent, Barberton, Hudson, Tallmadge, Mogadore,
Stow, Norton, Fairlawn, Munroe Falls, Richfield, Lakemore, Silver
Lake, Peninsula, Montrose-Ghent and Pigeon Creek.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4106 8169 4122 8169 4123 8168 4122 8139
4100 8139
TIME...MOT...LOC 1635Z 281DEG 17KT 4114 8171
KahnSpecial weather statement, Aug 28, 12:48 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1248 PM EDT Fri Aug 28 2020
OHZ021-031-032-281730-
Summit-Stark-Wayne-
1248 PM EDT Fri Aug 28 2020
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN STARK...
SOUTHERN SUMMIT AND NORTHEASTERN WAYNE COUNTIES...
At 1248 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Louisville to near Hartville to near
Doylestown. Movement was east at 10 mph.
Winds in excess of 40 mph and penny size hail are possible with these
storms.
Locations impacted include...
Canton, Barberton, Green, Alliance, North Canton, Louisville,
Rittman, Doylestown, Hartville, New Franklin, Canal Fulton, East
Canton, Clinton, Marshallville, Meyers Lake, Hills And Dales,
Limaville, Greentown, Maximo and Uniontown.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4086 8173 4098 8177 4099 8109 4093 8108
4075 8109
TIME...MOT...LOC 1648Z 278DEG 8KT 4089 8121 4095 8139 4093 8163
ClarkSpecial weather statement, Aug 28, 1:00 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
100 PM EDT Fri Aug 28 2020
OHZ010-281745-
Lorain-
100 PM EDT Fri Aug 28 2020
...A STRONG THUNDERSTORM WILL AFFECT LORAIN COUNTY...
At 100 PM EDT, a strong thunderstorm was located near Amherst, or 7
miles southeast of Western Vermilion, moving east at 15 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Elyria, Vermilion, North Ridgeville, Amherst, Grafton, Eaton,
Oberlin, Lagrange, Penfield, South Amherst, Pittsfield, Kipton and
Eaton Estates.
LAT...LON 4140 8197 4135 8197 4135 8192 4134 8188
4128 8188 4127 8197 4120 8197 4120 8207
4115 8208 4122 8234 4140 8234 4141 8198
TIME...MOT...LOC 1700Z 277DEG 13KT 4131 8226
ClarkSpecial weather statement, Aug 28, 1:00 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
100 PM EDT Fri Aug 28 2020
OHZ029-036-037-047-281800-
Marion-Richland-Morrow-Knox-
100 PM EDT Fri Aug 28 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
RICHLAND...MARION...MORROW AND KNOX COUNTIES...
At 100 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Richwood to near Johnstown. Movement
was northeast at 40 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Marion, Mount Vernon, Mount Gilead, Fredericktown, Gambier, Utica,
Cardington, Bellville, Centerburg, Prospect, Danville, La Rue,
Morral, Waldo, Chesterville, Sparta, Waterford, Caledonia, New
Bloomington and Edison.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
4036 8293 4041 8292 4042 8294 4044 8325
4051 8325 4051 8342 4069 8342 4071 8273
4047 8218 4024 8220
TIME...MOT...LOC 1700Z 221DEG 35KT 4036 8326 4009 8269
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:41 PM EDT | Special Weather Statement | CLE | Trumbull | 49 min |
| Aug 28, 5:29 AM EDT | Special Marine Warning | CLE | 61 min | |
| Aug 28, 6:29 AM EDT | Special Marine Warning | CLE | 77 min | |
| Aug 28, 7:00 AM EDT | Special Marine Warning | CLE | 46 min | |
| Aug 28, 7:34 AM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga | 41 min |
| Aug 28, 8:12 AM EDT | Special Weather Statement | CLE | Geauga, Trumbull | 63 min |
| Aug 28, 8:25 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Lake | 4 hr |
| Aug 28, 9:02 AM EDT | Special Weather Statement | CLE | Cuyahoga | 43 min |
| Aug 28, 9:40 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga | 3 hr |
| Aug 28, 9:48 AM EDT | Special Weather Statement | CLE | Portage, Trumbull | 57 min |
| Aug 28, 10:22 AM EDT | Areal Flood Advisory | CLE | Portage, Summit, Trumbull | 3 hr |
| Aug 28, 10:49 AM EDT | Flash Flood Warning | CLE | Cuyahoga, Summit | 4 hr |
| Aug 28, 11:08 AM EDT | Special Weather Statement | CLE | Mahoning | 67 min |
| Aug 28, 11:29 AM EDT | Special Weather Statement | CLE | Stark | 46 min |
| Aug 28, 11:34 AM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 56 min |
| Aug 28, 11:43 AM EDT | Special Weather Statement | CLE | Medina | 47 min |
| Aug 28, 11:48 AM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit, Wayne | 40 min |
| Aug 28, 11:52 AM EDT | Special Weather Statement | CLE | Knox | 38 min |
| Aug 28, 11:57 AM EDT | Severe Thunderstorm Warning | CLE | Lorain | 40 min |
| Aug 28, 12:13 PM EDT | Special Weather Statement | CLE | Medina | 47 min |
| Aug 28, 12:35 PM EDT | Special Weather Statement | CLE | Summit | 40 min |
| Aug 28, 12:48 PM EDT | Special Weather Statement | CLE | Stark | 42 min |
| Aug 28, 12:55 PM EDT | Areal Flood Advisory | CLE | Stark, Summit | 4 hr |
| Aug 28, 1:00 PM EDT | Special Weather Statement | CLE | Lorain | 45 min |
| Aug 28, 1:51 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Richland, Wayne | 54 min |
| Aug 28, 1:55 PM EDT | Special Weather Statement | CLE | Crawford, Richland, Wyandot | 65 min |
| Aug 28, 2:00 PM EDT | Special Weather Statement | CLE | Holmes | 60 min |
| Aug 28, 2:03 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Richland | 57 min |
| Aug 28, 2:11 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 43 min |
| Aug 28, 2:16 PM EDT | Special Marine Warning | CLE | 89 min | |
| Aug 28, 2:36 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Wayne | 39 min |
| Aug 28, 2:42 PM EDT | Special Weather Statement | CLE | Sandusky, Seneca | 63 min |
| Aug 28, 2:52 PM EDT | Special Marine Warning | CLE | 113 min | |
| Aug 28, 3:10 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Mahoning, Medina, Portage, Stark and 2 more | 65 min |
| Aug 28, 3:26 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 64 min |
| Aug 28, 3:30 PM EDT | Areal Flood Advisory | CLE | Hancock, Seneca, Wood, Wyandot | 8 hr |
| Aug 28, 3:31 PM EDT | Special Weather Statement | CLE | Erie, Lorain | 59 min |
| Aug 28, 3:39 PM EDT | Special Marine Warning | CLE | 96 min | |
| Aug 28, 3:55 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 6 hr |
| Aug 28, 3:59 PM EDT | Special Weather Statement | CLE | Marion | 31 min |
| Aug 28, 4:10 PM EDT | Special Marine Warning | CLE | 95 min | |
| Aug 28, 4:35 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain | 7 hr |
| Aug 28, 5:25 PM EDT | Special Weather Statement | CLE | Ashland, Richland | 35 min |
| Aug 28, 5:56 PM EDT | Special Marine Warning | CLE | 64 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.